MathSciNet Relay Station
MathSciNet bibliographic data
MR1416469 35L05 (34B15 34C11 34C25 34D20 35B05)
Alonso, José Miguel; Ortega, Rafael Unbounded solutions of semilinear equations at resonance. Nonlinearity 9 (1996), no. 5, 1099–1111.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement